Perturbation of minimum attaining operators

Jadav, Ganesh and G, Ramesh and D, Sukumar (2018) Perturbation of minimum attaining operators. Advances in Operator Theory, 3 (3). pp. 473-490. ISSN 2538-225X

Full text not available from this repository. (Request a copy)


We prove that the minimum attaining property of a bounded linear operator on a Hilbert space H whose minimum modulus lies in the discrete spectrum, is stable under small compact perturbations. We also observe that given a bounded operator with strictly positive essential minimum modulus, the set of compact perturbations which fail to produce a minimum attaining operator is smaller than a nowhere dense set. In fact, it is a porous set in the ideal of all compact operators on H. Further, we try to extend these stability results to perturbations by all bounded linear operators with small norm and obtain subsequent results.

[error in script]
IITH Creators:
IITH CreatorsORCiD
Item Type: Article
Subjects: Mathematics
Divisions: Department of Mathematics
Depositing User: Team Library
Date Deposited: 18 Sep 2018 10:32
Last Modified: 18 Sep 2018 10:32
Publisher URL:
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 4446 Statistics for this ePrint Item